MathSciNet Relay Station
MathSciNet bibliographic data
MR166105 (29 #3383) 04.60
Keisler, H. Jerome Good ideals in fields of sets. Ann. of Math. (2) 79 1964 338–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement